MAUDE Adverse Event Report: 72-IN NON-DEHP MICROBOREE EXT SET; INTRAVASCULAR ADMINISTRATION SET

72-IN NON-DEHP MICROBOREE EXT SET; INTRAVASCULAR ADMINISTRATION SET
Model Number ME2059
Medical Device Problem Codes Complete Blockage (1094); Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 3 72-in non-dehp microboree ext sets were blocked/occluded, and medicine had to be manually pushed through the syringe pump.The following information was provided by the initial reporter: "i have some syringe pump tubing (bd maxguard extension set refme2059 with an attached nexus tko needleless connector) that wouldn¿t infuse last night when the nurse used an alaris syringe pump.She was able to manually push the medication through the syringe pump tubing, but the pump would not deliver the medication.".
 
Additional Manufacturer Narrative
Investigation summary: 2 samples were returned for investigation by the customer.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The sets were manually primed with saline by attaching a 10 ml bd syringe to the female luer.The set and syringe was attached to bd syringe pump dhcu-0008 module dchu-0017 for 1ml/hr for 15 minutes.An occlusion was not observed.The customer complaint that the syringe pump tubing would not infuse could not be replicated.The root cause could not be determined because the issue could not be replicated.A device history record review could not be performed because a lot number was not provided by the customer.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
72-IN NON-DEHP MICROBOREE EXT SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12208162
Report Number9616066-2021-51614
Device Sequence Number4868912
Product Code FPA
UDI-Device Identifier50885403236271
UDI-Public50885403236271
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberME2059
Device Catalogue NumberME2059
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2021
Initial Date Received by Manufacturer 06/24/2021
Supplement Date Received by Manufacturer07/22/2021
Initial Report FDA Received Date07/22/2021
Supplement Report FDA Received Date08/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1